The construction of non-binary self-correcting codes and the estimation of their number of signals
Doklady Akademii Nauk, Tome 135 (1960) no. 6, pp. 1382-1384
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_135_6_a23,
author = {V. M. Ostianu},
title = {The construction of non-binary self-correcting codes and the estimation of their number of signals},
journal = {Doklady Akademii Nauk},
pages = {1382--1384},
year = {1960},
volume = {135},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_135_6_a23/}
}
V. M. Ostianu. The construction of non-binary self-correcting codes and the estimation of their number of signals. Doklady Akademii Nauk, Tome 135 (1960) no. 6, pp. 1382-1384. http://geodesic.mathdoc.fr/item/DAN_1960_135_6_a23/